# SDR CA190823007

- Difficulty date: June 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech 36BEECH
- Aircraft time: 7,179 hours
- Engine: Cont IO520BB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case Half
- Part number: 6566432
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OWNER OF AIRCRAFT REPORTED AN OIL LEAK. UPON INSPECTING FOR THE OIL LEAK A CRACK WAS FOUND. CRACK WAS APPROXIMATELY 6 INCH LONG IN THE CASE HALF ABOVE THE THE #2 CYLINDER BORE INTERSECTING WITH TOP REAR CYLINDER BASE STUD.   ENGINE WAS REMOVED AND SENT FOR REPAIR. (TC# 20190823007)
